# SDR UPS01237368

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT IN COCKPIT INOP HGT SPARE PREFLIGHT.  EMERGENCY EXIT LIGHT IN COCKPIT CHARGED AND OPERATIONAL PER 33-50, OPS CHECK GOOD OK FOR SERVICE.
